# SDR AALA20030056

- Difficulty date: January 7, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM UPPER FLANGE AT STATION 347 RBL 45.5 HAD CORROSION BLENDED BEYOND SRM LIMITS.  REQ ENGINEERING APPROVAL TO REPAIR PER ATTACHED DRAWING.  FLOORBEAM REPAIRED AT STATION 347 PER MRB 767-2428.  (M)
